A coincidence theorem related to the borsuk-ulam theorem

Fred Cohen, J. E. Connett

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

A coincidence theorem generalizing the classical result of Borsuk on maps of Sn into Rn is proved, in which theantipodal map is replaced by a Zp-action on a space which is (n−l)(p−l)-connected.

Original languageEnglish (US)
Pages (from-to)218-220
Number of pages3
JournalProceedings of the American Mathematical Society
Volume44
Issue number1
DOIs
StatePublished - May 1974
Externally publishedYes

Fingerprint Dive into the research topics of 'A coincidence theorem related to the borsuk-ulam theorem'. Together they form a unique fingerprint.

  • Cite this